# SDR FDEA201205171830

- Difficulty date: May 17, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 70,361 hours, 31,828 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISTINCT ODOR OF MELTING PLASTIC COMING FROM  PACKS.  THIS IS WITH NR 2 PACK OFF. WHEN YOU CALL FOR 78 DEGREES & HIGHER, STRONG ODOR.   RAN PACKS INDIVIDUALLY AND ISOLATED ODOR TO WHEN  PACK 1 IS OPERATING.  NR 1 PACK COALESCER BAG WAS VERY DIRTY, RAN NR 1 PACK AND ODOR WAS PRESENT BUT QUICKLY DISSIPATED WHEN  PACK RAN FULL HOT.  CLEANED WATER SEPARATOR COALESCER BAGS.  PACKS OPERATED NORMAL NO DEFECTS NOTED, NO ODOR NOTED,
